MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: "end user of device says after 15 minutes of use, the device stopped delivering breaths.Low minute volume and oxygen supply fail." the patient had to be temporarily bagged.However, no health consequences or impact occurred.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet and so far, no relation to the device has been established.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: comp- (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that after 15 minutes of use, the device stopped delivering breaths and the patient was bagged as a result.No health consequences or impact.The provided complaint form states that "low minute volume" and 'oxygen supply failed" alarms were noted and that the "display showed two red dashes under peak pressure" per review of logs, on the reported event date of june 23, 2025; there was ventilation on simv+ with multiple standbys before resuming simv+ ventilation.No technical events (te) or technical faults (tf) were noted; however, multiple low-high priority alarms were logged on this day: 'low oxygen', 'oxygen supply failed', 'loss of external power', 'pressure limit has changed', 'maximum leak compensation', 'inspiratory volume limitation', 'loss of peep', 'pressure limitation', 'vt low', 'high frequency', 'disconnection on patient side', 'high minute volume', and 'low minute volume'.Hamilton medical ag has requested further information.However, no further information was received.This case is considered as closed.If further information is received that changes this assessment, a follow-up report will be submitted.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof mueller
via crusch 8
bonaduz 
MDR Report Key22456045
Report Number3001421318-2025-00681
Device Sequence Number12840864
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)211129(240)161009
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown